Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Side effects of entocort - what to do


01-18-2014, 09:32 PM   #1
Luthien
 
Luthien's Avatar
 
Join Date: Oct 2013
Location: Chandler, Arizona

My Support Groups:
Side effects of entocort - what to do

So my doctor prescribed 9mg entocort after seeing several strictures in my small bowel. They said to take it with food so I don't feel nauseous. Anyway I've taken it a couple days and it's made my stomach (right below/in between my ribs) super bloated. Now today I threw up the meds a few hours after I took them.

Is this normal? Should I keep taking it or stop? I really hate feeling even sicker then normal from something that is supposed to help me...
01-18-2014, 10:40 PM   #2
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Hmm I have felt fine when taking Entocort but after a while my bones hurt and I got tired but it sounds like you are having a much more acute reaction. Have you mentioned this to your doctor?
01-24-2014, 09:15 PM   #3
Luthien
 
Luthien's Avatar
 
Join Date: Oct 2013
Location: Chandler, Arizona

My Support Groups:
I did call me doctor. I also broke out in some sort of rash. They decided to stop the entocort and put me on prednisone, I'll start it tomorrow morning.
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Side effects of entocort - what to do
Thread Tools


All times are GMT -5. The time now is 10:55 AM.
Copyright 2006-2017 Crohnsforum.com